# SDR SWAA090302

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 54,501 hours, 53,440 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 727A, LBL 25.  R&R CLIP PER SRM.
